MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20233
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the biliary stricture vessel.A 10mmx40mm wallflex biliary transhepatic self-expanding stent was successfully placed.There were no complications or concerns post-procedure.During post-imaging follow-up, the stent had migrated to the bowel.The physician was not concerned as the stent would pass on its own through the patients bowel movement.
 
Additional Manufacturer Narrative
D6a - implant date: updated from blank to (b)(6) 2023.Device evaluated by mfr: the device was not returned to the complaint investigation site (cis) for analysis.In the picture attached can be observed the stent inside the patient anatomy; however, is not possible to determine if the stent migrated.No damages were noted in the picture attached.
 
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the biliary stricture vessel.A 10mmx40mm wallflex biliary transhepatic self-expanding stent was successfully placed.There were no complications or concerns post-procedure.During post-imaging follow-up, the stent had migrated to the bowel.The physician was not concerned as the stent would pass on its own through the patient's bowel movement.It was further reported that the stent migrated a week after the implant date.The stricture was believed to have been resolved and no further treatment nor procedure was performed on the patient.

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17491246
Report Number2124215-2023-39015
Device Sequence Number18099497
Product Code FGE
UDI-Device Identifier08714729820505
UDI-Public08714729820505
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model Number20233
Device Catalogue Number20233
Device Lot Number0030170933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown